Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and Bacterial vaginosis
Jun 9, 2010

Dear Dr. I sent a question a couple of days ago with no response. I would really appreciate receiving your kind response on why I keep getting recurring bacterial vaginosis almost monthly now. I have been on atripla for two years and each time my Dr gives me metranidazole suppositories but it keeps coming back. Could you kindly advise what else i should do? I haven't take anything orally yet.

Response from Dr. Henry

To my knowledge Atripla use doesn't lead to increased risk for bacerial vaginosis which can be a challenge to treat in some patients. Restoring normal vaginal flora with active culture yogurt or other interventions might be discussed with primary care provider or GYN doc. KH



Previous
Loss of Testosterone
Next
HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement